Publications of E. Birmelé
BACK TO MASCOTTE PUBLICATION INDEX

Publications of E. Birmelé

Articles in journal or book chapters
  1. E. Birmelé, J. A. Bondy, and B. Reed. Tree-width of graphs without a 3 by 3 grid minor. Discrete Applied Mathematics, 157:2577--2598, 2009. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  2. E. Birmelé, J. A. Bondy, and B. Reed. The Erdos-Posa property for long circuits. Combinatorica, 27:135-145, 2007. [bibtex-entry]

  3. S. Bessy, E. Birmelé, and F. Havet. Arc-chromatic number of digraphs in which each vertex has bounded outdegree or bounded indegree. Journal of Graph Theory, 53(4):315--332, 2006. [WWW ] [PDF ] [bibtex-entry]

Conference articles
  1. E. Birmele, J. A. Bondy, and B. Reed. Brambles, Prisms and Grids. In Proceedings of a Conference in Memory of Claude Berge, Graph Theory in Paris, Basel, pages 37-44, 2007. Birkhauser. [bibtex-entry]

Internal reports
  1. S. Bessy, E. Birmelé, and F. Havet. Arc-chromatic number of digraphs in which each vertex has bounded outdegree or bounded indegree. Research Report RR-5364, INRIA, 2004 route des lucioles - BP 93 - FR-06902 Sophia Antipolis, November 2004. [WWW ] [PDF ] [POSTSCRIPT ] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:00 2013


This document was translated from BibTEX by bibtex2html